# SDR SWAA95273

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: BAC1505100361
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND PRESSURE BULKHEAD VERTICAL STIFFENER CRACKED AT BS 178, LBL 5.7, WL 184.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
